Tests and asymptotic normality for mixed bivariate measure
Rachid Sabre
Statistica, 2010, vol. 70, issue 2, 115-136
Abstract:
Consider a pair of random variables whose joint probability measure is the sum of an absolutely continuous measure, a discrete measure and a finite number of absolutely continuous measures on some lines called jum lines. The central limit theorem of the densities estimates is studied and its rate of convergence is given. A statistical test is developed to locate the jump points. An application on real data was conducted.
Date: 2010
References: Add references at CitEc
Citations:
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bot:rivsta:v:70:y:2010:i:2:p:115-136
Access Statistics for this article
Statistica is currently edited by Department of Statistics, University of Bologna
More articles in Statistica from Department of Statistics, University of Bologna Contact information at EDIRC.
Bibliographic data for series maintained by Giovanna Galatà ().